MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9558
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.All information reasonably known as of 30 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, ¿we had a patient come in today with an avanos 8fr 140cm nd [nasoduodenal] tube that was placed (b)(6) 2025 that was functioning fine until about a week ago.¿ picture provided shows that the tube has ballooned.Per additional information received on 12dec2025, ¿we are unaware of any clogging issues, it was more a (every time she used it there was chest discomfort issue).Patient was experiencing chest pain with feeds, x-ray confirmed tube placement, but chest pain still persisted, so a fluoroscopy tube check was performed to confirm function and placement (placement in the duodenum was correct).Patient underwent fluoroscopic x-ray but nothing surgical was performed.Patient has new tube in place and is doing fine.¿.
 
Additional Manufacturer Narrative
The incident was confirmed based on photos of the alleged device provided by the customer.The photo provided showed a tube ballooning, however; it is not possible to determine the root cause of the reported issue without a sample as functional evaluation could not be performed in order to confirm or duplicate the reported incident.All information reasonably known as of 27 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23927499
Report Number9611594-2025-00341
Device Sequence Number15644300
Product Code KNT
UDI-Device Identifier00350770460543
UDI-Public(01)00350770460543
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9558
Device Catalogue Number40-9558
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/17/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale
Patient Weight51 KG